# SDR DALA2014071004039

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 40,618 hours, 13,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 41ABC HAS EMERGENCY LIGHT WIRE BROKEN.  REPAIRED BROKEN EMERGENCY LIGHT WIRE AT SEAT 41ABC.
